# SDR CHQA201100360

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,795 hours, 21,814 cycles
- Engine: Allsn AE3007A
- Engine time: 25,007 hours, 21,163 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 12039715001
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, UNABLE TO PRESSURIZE THE AIRCRAFT IN AUTO AND MANUAL MODES DURING FLIGHT.  RETURNED TO KBDL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GROUND AIR CONNECTION CHECK VALVE BROKEN.  LOCKED THE VALVES OPEN AND DEFERRED THE VALVE.  CMH MAINTENANCE CLEARED THE DEFERRAL LATER THAT DAY BY REPLACING GROUND AIR CHECK VALVE.  OPERATIONAL AND PRESSURIZATION CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
